# SDR AALA20041231

- Difficulty date: December 18, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - OVERHEAD EMERGENCY EXIT LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY CHARGER FOR OVERHEAD EMERGENCY EXIT LIGHTS IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
